Hepatic infarction in a patient with the lupus anticoagulant

F. Mor, Y. Beigel, A. Inbal, M. Goren, A. J. Wysenbeek

Research output: Contribution to journalArticlepeer-review

Abstract

We describe a 31‐year‐old patient with missed abortion, thrombocytopenia, and clinical, laboratory, and radiologic evidence of hepatic infarction. On evaluation, she was found to have the lupus anticoagulant. The association between enhanced thrombosis and the lupus anticoagulant is discussed, and previously reported thrombotic complications are described. The etiology, clinical course, and radiologic features of liver infarction are summarized, and the importance of recognizing and treating this form of hypercoagulability is stressed. To our knowledge, this is the first description of liver infarction associated with the lupus anticoagulant.

Original languageEnglish
Pages (from-to)491-495
Number of pages5
JournalArthritis and Rheumatology
Volume32
Issue number4
DOIs
StatePublished - Apr 1989

Fingerprint

Dive into the research topics of 'Hepatic infarction in a patient with the lupus anticoagulant'. Together they form a unique fingerprint.

Cite this